# SDR CALA2025041103694

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N27287
- Make and model: Boeing 737-8
- Aircraft serial: 60709
- Aircraft time: 7,409 hours, 2,617 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain
- Condition: Clogged
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF SMELLY WATER COMES UP AND PUDDLES ON FLOOR FROM LEFT FLOOR DRAIN BY DOOR 1L CLEANED L1 FWD AND AFT FLOOR DRAIN WITH DRAIN SCRUB.
